RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 1, Pages 150–153 (Mi mz4669)  

Brief Communications

Initial boundary value problem for systems of equations describing wave motion in a fluid layer on an elastic base

O. L. Tolstova

Moscow Institute of Electronic Engineering

Full text: PDF file (357 kB)

English version:
Mathematical Notes, 1992, 52:1, 748–750

Bibliographic databases:

Received: 18.03.1992

Citation: O. L. Tolstova, “Initial boundary value problem for systems of equations describing wave motion in a fluid layer on an elastic base”, Mat. Zametki, 52:1 (1992), 150–153; Math. Notes, 52:1 (1992), 748–750

Citation in format AMSBIB
\Bibitem{Tol92}
\by O.~L.~Tolstova
\paper Initial boundary value problem for systems of equations describing wave motion in a fluid layer on an elastic base
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 1
\pages 150--153
\mathnet{http://mi.mathnet.ru/mz4669}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187728}
\zmath{https://zbmath.org/?q=an:0781.76010}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 1
\pages 748--750
\crossref{https://doi.org/10.1007/BF01247662}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500023}


Linking options:
  • http://mi.mathnet.ru/eng/mz4669
  • http://mi.mathnet.ru/eng/mz/v52/i1/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:52
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019